4 doctors weighed in:

I have been on ciprofloxacin for about a week or so and my period is late,can cipro cause that to happen. ?

4 doctors weighed in
Dr. Visalakshi Vallury
Family Medicine
2 doctors agree

In brief: No

Cipro (ciprofloxacin) does not cause changes in menses.
If there is a chance you may be pregnant, see your doctor.

In brief: No

Cipro (ciprofloxacin) does not cause changes in menses.
If there is a chance you may be pregnant, see your doctor.
Dr. Visalakshi Vallury
Dr. Visalakshi Vallury
Thank
Dr. George Valdez
Family Medicine

In brief: It's possible

Be sure to use condoms as well if taking pill for birth control.

In brief: It's possible

Be sure to use condoms as well if taking pill for birth control.
Dr. George Valdez
Dr. George Valdez
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
111,000 doctors available
Read more answers from doctors